# SDR IPXA2023050593129

- Difficulty date: April 20, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: ARC074463
- Condition: Cracked
- Location: L/H Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING O/B FLAP I/B HINGE FWD TIP STRUCTURE HAS A CRAKCED CLIP.REMOVED, FABRICATED AND REPLACED CLIP AT THE L/H WING O/B FLAP I/B HINGE FWD SIDE IAW SRM 51-33-01 DWR ARC0744 (MINOR)
